×

Found 235 Documents (Results 1–100)

100
MathJax

Singularities of three-dimensional Ricci flows. (English) Zbl 1406.53075

Benedetti, Riccardo (ed.) et al., Ricci flow and geometric applications, Cetraro, Italy 2010. Based on lectures given at the summer school. Cham: Springer; Florence: Fondazione CIME (ISBN 978-3-319-42350-0/pbk; 978-3-319-42351-7/ebook). Lecture Notes in Mathematics 2166. CIME Foundation Subseries, 71-104 (2016).
MSC:  53C44 53C25
PDF BibTeX XML Cite
Full Text: DOI

Uniform asymptotic expansion on Riemann surfaces. (English) Zbl 1355.32007

Feehan, Paul M. N. (ed.) et al., Analysis, complex geometry, and mathematical physics: in honor of Duong H. Phong. Proceedings of the conference, Columbia University, New York, NY, USA, May 7–11, 2013. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-1464-1/pbk; 978-1-4704-2631-6/ebook). Contemporary Mathematics 644, 159-173 (2015).
PDF BibTeX XML Cite

Breakdown criteria of Einstein equations in CMC gauge. (English) Zbl 1303.83005

Jensen, Arne (ed.), XVIIth international congress on mathematical physics, Aalborg, Denmark, August 6–11, 2012. Hackensack, NJ: World Scientific (ISBN 978-981-4449-23-6/hbk; 978-981-4449-25-0/ebook). 392-399 (2014).
MSC:  83C05 53Z05 83C75
PDF BibTeX XML Cite
Full Text: DOI

Gradient flow for the Willmore functional in Riemannian manifolds of bounded geometry. (English) Zbl 1288.53002

Freiburg im Breisgau: Univ. Freiburg, Fakultät für Mathematik und Physik (Diss.). vii, 98 p. (2013).
MSC:  53-02 53C44 53C21 53A05
PDF BibTeX XML Cite
Full Text: arXiv

The Petersson series vanishes at infinity. (English) Zbl 1256.30028

Jiang, Yunping (ed.) et al., Quasiconformal mappings, Riemann surfaces, and Teichmüller spaces. AMS special session in honor of Clifford J. Earle, Syracuse, NY, USA, October 2–3, 2010. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-5340-5/pbk; 978-0-8218-9029-5/ebook). Contemporary Mathematics 575, 299-311 (2012).
MSC:  30F35 30F60 32G15
PDF BibTeX XML Cite

Injectivity radius and optimal regularity of Lorentzian manifolds with bounded curvature. (English) Zbl 1191.53052

Actes de Séminaire de Théorie Spectrale et Géométrie. Année 2007–2008. St. Martin d’Hères: Université de Grenoble I, Institut Fourier. Séminaire de Théorie Spectrale et Géométrie 26, 77-90 (2008).
MSC:  53C50 83C05 53C12
PDF BibTeX XML Cite
Full Text: arXiv EuDML

Injectivity radius of triangle group representations, with application to regular embeddings of hypermaps. (English) Zbl 1187.05034

Koolen, Jack (ed.) et al., Applications of group theory to combinatorics. Selected papers from the Com\(^2\)MaC conference, Pohang, Korea, July 9–12, 2007. Boca Raton, FL: CRC Press (ISBN 978-0-415-47184-8/hbk). 147-154 (2008).
PDF BibTeX XML Cite

Universal volume bounds in Riemannian manifolds. (English) Zbl 1051.53026

Yau, S.-T. (ed.), Surveys in differential geometry. Lectures on geometry and topology held in honor of Calabi, Lawson, Siu, and Uhlenbeck at Harvard University, Cambridge, MA, USA, May 3–5, 2002. Somerville, MA: International Press (ISBN 1-57146-114-0/hbk). Surv. Differ. Geom. 8, 109-137 (2003).
MSC:  53C20 53-02
PDF BibTeX XML Cite
Full Text: arXiv

Mappings of finite distortion: Injectivity radius of a local homeomorphism. (English) Zbl 1043.30009

Herron, David (ed.), Future trends in geometric function theory. Proceedings of the workshop, Jyväskylä, Finland, June 15–18, 2003. Jyväskylä: Univ. of Jyväskylä, Dept. of Mathematics and Statistics (ISBN 951-39-1615-4/pbk). Rep., Univ. Jyväskylä, Dep. Math. Stat. 92, 169-174 (2003).
MSC:  30C65
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software